Translator Disclaimer
2005 On first-order perturbations of the Schrödinger equation with conjugation
Atanas Stefanov
Differential Integral Equations 18(9): 997-1012 (2005).

Abstract

We show that first-order perturbations of the Schrödinger equation with conjugation are globally and uniquely solvable for $L^2$ initial data. Global Strichartz estimates are established under minimal assumptions on the "conjugate magnetic" potential.

Citation

Download Citation

Atanas Stefanov. "On first-order perturbations of the Schrödinger equation with conjugation." Differential Integral Equations 18 (9) 997 - 1012, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

MathSciNet: MR2162984
zbMATH: 1200.35237

Subjects:
Primary: 35Q40
Secondary: 35B32, 35J10

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.18 • No. 9 • 2005
Back to Top